# SDR SWAA2021101815483

- Difficulty date: September 6, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED BTW WS 228.25 TO WS 253.00 LT WING ; 2021-403654 / 08] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED BTW WS 228.25 TO WS 253.00 LT WING IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02 PARAGRAPH 9 AND DWG 115A2001 REV: -; [09] COMPLETED STEP 8.; [10] CORRECT STEP 9 . COMPLETED STEP 7 INSTEAD 8.; [11] COMPLETED STEP 2. LATE ENTRY.; [12] COMPLETED STEP. 8. REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED BTW WS 228.25 TO WS 253.00 LT WING IAW B737-700 SRM 51-40-02-0G-0; SRM 51-10-02 PARAGRAPH 9 AND DWG 115A2001 REV: -
